On rank two algebro-geometric solutions of an integrable chain

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

1 Citation (Scopus)

Abstract

In this paper we consider a differential-difference system which is equivalent to the commutativity condition of two differential-difference operators. We study the rank two algebro-geometric solutions of this system.

Original languageEnglish
Title of host publicationTrends in Mathematics
PublisherSpringer International Publishing AG
Pages189-195
Number of pages7
ISBN (Print)978-3-030-01155-0
DOIs
Publication statusPublished - 1 Jan 2019

Publication series

NameTrends in Mathematics
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

Keywords

  • Algebro-geometric solutions
  • Differential-difference system
  • Lax representation

Fingerprint

Dive into the research topics of 'On rank two algebro-geometric solutions of an integrable chain'. Together they form a unique fingerprint.

Cite this